# SDR SWAA2021062345140

- Difficulty date: January 28, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 54,954 hours, 32,590 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD JUST FWD OF DOOR CRACKED. / REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR BOARD JUST FWD OF DOOR PER SRM 51-40-10
